# SDR 96FDEA01641

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 654044
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD TRAILING EDGE FLAPS FAILED TO EXTEND, INBOARD ALTERNATE FLAP CIRCUIT BREAKER POPPED WHEN ALTERNATE FLAP SWITCH ACTUATED.  REPLACED INBOARD FLAP CONTROL VALVE PER 727-200 MAINTENANCE MANUAL CHAPTER 27-51-51.  SERVICED HYDRAULIC SYSTEM, RIGGED SYSTEM PER MAINTENANCE MANUAL.
